# SDR ASAA2022042638130

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,327 hours, 14,994 cycles
- System (JASC): 2210 · Autopilot System
- Part: Lru
- Part number: 8221567102
- Part serial: 14JJD
- Condition: Faulty
- Location: Flight Deck
- Part time: 58,278 hours, 20,954 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED - THROUGH LIGHTS ON THE MCP IAS/MACH AND VERTICAL SPEED WINDOWS. GROUNDED - YES. REMOVED AND REPLACED MCP REF B737-800 AMM 22-11-34. LRU REPLACEMENT AND LAND VERIFY TESTS PASS, ALSO PERFORMED HGS OPS AND SYSTEM TEST TO RESTART 30 DAY IN USE. ALL TESTS PASS. NO FAULTS. REF AMM 22-00-01-730-807 AND -808. A/C APPROACH SURVEY ACCOMPLISHED.
